欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  13 篇文章
     
     
 
Distribution of Points of Interpolation and of Zeros of Exactly Maximally Convergent Multipoint Padé Approximants

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 5 Page: 737-744
       
 
Modelling and Simulation of the Spread of HBV Disease with Infectious Latent

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 5 Page: 745-753
       
 
On the Computation of Extinction Time for Some Nonlinear Parabolic Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 5 Page: 754-763
       
 
Numerical Solution of Green’s Function for Solving Inhomogeneous Boundary Value Problems with Trigonometric Functions by New Technique

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 5 Page: 764-772
       
 
Modified Logistic Maps for Cryptographic Application

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 5 Page: 773-782
       
 
Integral Representations for the Price of Vanilla Put Options on a Basket of Two-Dividend Paying Stocks

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 5 Page: 783-792
       
 
Two and Three Dimensions of Generalized Thermoelastic Medium without Energy Dissipation under the Effect of Rotation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 5 Page: 793-805
       
 
Blow Up and Global Existence for a Nonlinear Viscoelastic Wave Equation with Strong Damping and Nonlinear Damping and Source terms

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 5 Page: 806-816
       
 
Analytical Modeling of Vibration of Micropolar Plates

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 5 Page: 817-836
       
 
Approximate Technique for Solving Class of Fractional Variational Problems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 5 Page: 837-846